Took Next Choice... Heavy Bleeding 6 days later
Hi, I had unprotected sex twice. Once on June 26 and the second time on July 8. On June 26, he pulled out and no cum went inside, but we were still worried so we went to get plan B. I took it a few hours later. 6 days later I had heavy bleeding and it lasted for about 7 days so I just assumed it was my period even though I had my last period only 2 weeks prior. I just figured the pill had effected my body to make my cycle come sooner.
Then on July 8 he came inside of me and within 30 minutes I went and took Next Choice One Dose. It is now day 7 since I took the pill and I began to have dark brown/red spotting on July 14 (Monday). Later on Monday, the spotting began very heavy and it is exactly like my period. I am still on this heavy bleeding cycle. I just am not sure if this is my period or a side effect of the next choice pill.
I did take a pregnancy test today just to see if it could pick anything up from the FIRST time I had unprotected sex. My "regular" period should have came by now if I had not taken either 2 of the pills. The test came up as negative. I plan on testing again this upcoming weekend and then next weekend.
But has anyone ever had these similar side effects after taking the pill? I know heavy bleeding is common, but does that mean the pill worked? Is the heavy bleeding my period or simply a side effect? I have to use a tampon/pad.. I'm not sure if that says anything but this flow is just like my regular period. But it did stop today which means it only lasted 3 days... So I'm not even sure if this is my period.
Any insight would help.. Thank you!